# SDR DALA2017032002289

- Difficulty date: March 19, 2017
- Submitted: March 22, 2017
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- Aircraft time: 81,885 hours, 37,526 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 1420
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR STRUCTURE HAS A CRACKED SHEAR ANGLE AT BS 1420, LBL 8. REMOVED AND REPLACED ANGLE IAW SRM 51-40-02 AND DWG 146N1012.
